Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``On linear Volterra integral equations of convolution type'' (Proc. Amer. Math. Soc. 35 (1972), 450-456)


Author: John S. Lew
Journal: Proc. Amer. Math. Soc. 43 (1974), 490
MSC: Primary 45E10
DOI: https://doi.org/10.1090/S0002-9939-1974-0336256-8
Original Article: Proc. Amer. Math. Soc. 35 (1972), 450-456.
MathSciNet review: 0336256
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45E10

Retrieve articles in all journals with MSC: 45E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336256-8
Article copyright: © Copyright 1974 American Mathematical Society